A multiplier related to symmetric stable processes
CitationKarlı, D. (2017). A multiplier related to symmetric stable processes. Hacettepe Journal of Mathematics and Statistics, 46(2), 217-228. doi:10.15672/HJMS.20164517212
In two recent papers  and , we generalized some classical results of Harmonic Analysis using probabilistic approach by means of a d- dimensional rotationally symmetric stable process. These results allow one to discuss some boundedness conditions with weaker hypotheses. In this paper, we study a multiplier theorem using these more general results. We consider a product process consisting of a d-dimensional symmetric stable process and a 1-dimensional Brownian motion, and use properties of jump processes to obtain bounds on jump terms and the Lp(Rd)-norm of a new operator.